# SDR ASAA2020112233582

- Difficulty date: November 22, 2020
- Submitted: November 25, 2020
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 36,421 hours, 10,509 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FAIL SHOWING HF2 BOTH ACTIVE AND STANDBY DISPLAYS, GOOD SELCAL.  GROUNDED-YES.  PERFORMED HF2 BITE TEST, REF B737-800 FIM 23-11 TASK 802 AND TASK 801.
